# SDR COEA2016100931803

- Difficulty date: October 9, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: S53383512200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK/MAJOR REPAIR, VALVE MOUNTING PLATE LOCATED BETWEEN FRAMES 18-19, STRINGER 21L-20R HAS AREAS OF LEVEL 2 CORROSION. AFFECTED AREAS LOCATED AT FWD AND AFT CORNERS BETWEEN STRINGERS 21L-21R. REPAIR PER SRAS ES-4429/16.10811 DATED 11/25/2016.
